# SDR DALA2017090206530

- Difficulty date: September 1, 2017
- Submitted: September 2, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 598-712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CABIN FLOOR CUSP WEB UPPER/LOWER SURFACE BTW LBL 54 AND 60 FROM BS 598 TO 712. THE CUSP WEB WAS REPLACED IAW SRM 53-05 FIG. 131A-24, AND SRM 51-30-01, 51-30-02, 51-30-05.
